Line outage simulation by bounded network solution


Özdemir A. , LIM J. Y. , Singh C.

Proceedings of the IEEE Power Engineering Society Transmission and Distribution Conference, vol.2, pp.1270-1275, 2002 (Refereed Journals of Other Institutions) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2
  • Publication Date: 2002
  • Doi Number: 10.1109/pesw.2002.985220
  • Title of Journal : Proceedings of the IEEE Power Engineering Society Transmission and Distribution Conference
  • Page Numbers: pp.1270-1275